MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, "the air leaking was found when the patient had to be turned around, leaking was from the broken y connector".This occurred directly after intubation.The device was tested prior to use.A 'jelly' lubricant was used for intubation.The issue was resolved by changing the tube.No patient harm, desaturation, or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received on 28 july 2023 states that the "doctor opened a new y connector to replace the broken one".Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17405545
Report Number3003898360-2023-01141
Device Sequence Number20293009
Product Code CBI
UDI-Device Identifier14026704617392
UDI-Public14026704617392
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Catalogue Number5-16035
Device Lot Number73F2100315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown